# SDR SIMA20151012003

- Difficulty date: October 12, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 32,198 hours, 23,118 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Rt Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG, LOWER TRANS COWL, INBD STANDOFF ANGLE IS CRACKED, APPROX .500 INCHES.  REPLACED RT ENG, UPPER TRANS COWL, INBD STANDOFF IAW ETN-CR-54-015R1.
